# SDR FDEA201001070065

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842017
- Condition: Cracked
- Location: Bs 526 S5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BS 526 AT STR 5R HAS A LIGHTNING STRIKE REMOVED FASTENER IAW SRM 53-30-3 AND 51-30-2, HFEC INSPECTED AREA IAW NDTM 51-00-00, FIG 23 FIG 6, CRACK NOTED, CUT OUT DAMAGED AREA IAW SRM 53-30-3 FIG 3, FABRICATED DOUBLER REPAIR & FILLER IAW SRM 53-30-3 FIG 3 , TREATED AND PRIMED IAW SRM 51-10-2 INSTALLED REPAIR PARTS IAW SRM 51-30-2.
